# SDR DALA2017012800800

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 200 - 256 SEAT TRACK, LBL 44 CORRODED.  FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION AND REPLACED IAW SRM 53-40-01.
